# SDR UPS99829145

- Difficulty date: February 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: J0602969
- Condition: Corroded
- Location: Bs 1110-1270
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, CUSP ANGLE AT FS 1150, RT SIDE IS CORRODED BEYOND LIMITS.  CUT OUT DAMAGED SECTION, FS 1110 TO 1270, FABRICATED AND REPLACED CUSP IAW SRM 53-2-5 FIG 15A.
